Limit cycles bifurcating from planar polynomial quasi--homogeneous centers
MetadataShow full item record
In this paper we find an upper bound for the maximum number of limit cycles bifurcating from the periodic orbits of any planar polynomial quasi-homogeneous center, which can be obtained using first order averaging method. This result improves the upper bounds given in .
Is part ofJournal of Differential Equations, 2015, vol. 259, p. 7135-7160
Showing items related by title, author, creator and subject.
Polynomial and rational first integrals for planar quasi-homogeneous polynomial differential systems Giné, Jaume; Grau Montaña, Maite; Llibre, Jaume (American Institute of Mathematical Sciences, 2013-10)In this paper we find necessary and sufficient conditions in order that a planar quasi-homogeneous polynomial differential system has a polynomial or a rational first integral. We also prove that any planar quasi-homogeneous ...
Giné, Jaume; Grau Montaña, Maite; Llibre, Jaume (Universitat Autònoma de Barcelona, 2014)In this paper we find necessary and suficient conditions in order that a planar homogeneous polynomial differential system has a polynomial or rational first integral. We apply these conditions to linear and quadratic ...
Giné, Jaume; Llibre, Jaume; Valls, Claudia (American Mathematical Society, 2017)We characterize all centers of a planar weight-homogeneous polynomial vector fields. Moreover we classify all centers of a planar weight-homogeneous polynomial vector fields of degrees $6$ and $7$.